# SDR SWAA2016120910331

- Difficulty date: December 8, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N642WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27715
- Aircraft time: 62,923 hours, 49,205 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Part number: A170003
- Condition: Broken
- Location: Flashlight
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD FLASHLIGHT STRAP BROKEN.  R&R STRAP PER M/M.
